COLGEN KOWA IB TABLET TXα
It contains the maxium amout of ibprofin, 600mg for 1 day of dose.
It is effective for painful "throat cold" and "fever".
*It contains the most amount of Ibuprofen among all Colgens.
- Pharmacy/ Drugstore
- Supermarket/ Home Center
- Convenience store
- Online Shop
Recommended for such condition
- Sore throat
It contains the largest amount antipyretic analgesic, Ibuprofen, among our Colgen tablets.
It is general cold medicine that works on sore throat and fever.
Seven active ingredients such as anti-inflammatory, tranexamic acid, and expectoration agent, ambroxol hydrochloride, will work effectively and alleviates cold symptoms.
*Please read "the precaution for use" before taking this medication. If you have any allergies, please consult a pharmacist or registered sales clerk.
Relief of cold symptoms (sore throat, fever, chills, headache, cough, sputum, runny nose, nasal congestion, sneezing, joint pain, muscle pain)
Take the tablets with room temperature or warm water within 30 minutes of each meal as much as possible.
|Age||Dose||Dose in day|
|Adults (15 years and older)||3 tablets||3 times|
|Children (Under 15 years of age)||Do not use.|
Ingredients in 9 tablets
|Ibuprofen||600mg||It alleviates sore throat, fever, headache, joint pain, and muscle pain.|
|Tranexamic acid||750mg||It reduces swelling and pain in your throat.|
|Ambroxol hydrochloride||45mg||It makes it easier to cough out phlegm.|
|d-chlorpheniramine maleate||3.5mg||It alleviates mucus, stuffed nose, and sneezing.|
|Dihydrocodeine phosphate||24mg||It works on the centeral nerve for coughing and alleviates coughing.|
|dl-methylephedrine hydrochloride||60mg||It expands the bronchial tubes, alleviates cough and help to cough out phlegm.|
|Anhydrous caffeine||75mg||It alleviates headache.|
|Silicic anhydride, Hypromellose, Citric acid, Lactose, Calcium silicate, Hydroxypropyl cellulose, Carmellose calcium, Magnesium stearate, Triacetin, Talc, Titanium oxide, Yellow No. 5, Carnauba wax|
Price and Size
(Length x Width x Height)mm
|27 tablets||1,500 yen||110x23x78|
|45 tablets||2,000 yen||110x27x78|
Precautions for use
To be avoided
(Failure to follow the directions below may worsen existing symptoms or increase the risk of adverse reactions/accidents)
1.Do not use if you:
(1)Have had an allergic reaction to this medicine or any of its ingredients.
(2)Have had asthma after using this medicine, other cold medicines or antipyretic analgesics.
(3)Are children under 15 years of age.
(4)Are currently treated at a medical care provider for any of the following diseases or with the following
medicine: Gastric/duodenal ulcer, blood disease, liver disease, kidney disease, cardiac disease, hypertension, being on treatment with zidovudine (Retrovir)
(5)Are women within the last 12 weeks of pregnancy.
2.Do not use any of the following medicines while taking this medicine.
Other cold medicines, antipyretic analgesics, sedatives, antitussives and expectorants, oral medicines, etc.
containing antihistamine (Oral medicines for rhinitis, motion sickness medicines, and allergy medicines, etc.), oral medicines containing tranexamic acid
3.Do not drive or operate machinery after use.(Sleepiness, etc. may occur.)
4.Do not use during breastfeeding; avoid breastfeeding when using this medicine.
5.Do not drink alcohol before and after use.
6.Do not use for more than 5 days.
What to ask a doctor, pharmacist or registered salesperson
1.Ask a doctor, pharmacist or registered salesperson before use if you:
(1)Are currently treated by a doctor or dentist.
(2)Are pregnant or may possibly be pregnant.
(4)Have ever had allergic reaction to any medicines, etc.
(5)Have the following symptoms: High fever, dysuria
(6)Have been diagnosed with the following conditions: Thyroid dysfunction, diabetes, glaucoma, systemic lupus erythematosus, mixed connective tissue disease, thrombosis (cerebral thrombosis, myocardial infarction, thrombophlebitis), at risk of having thrombosis, bronchial asthma, respiratory dysfunction, obstructive sleep apnea syndrome, obesity
(7)Have had the following diseases: Gastric/duodenal ulcer, ulcerative colitis, Crohn's disease, blood disease, liver disease, kidney disease
2.The following symptoms, occurred due to this medicine, may be observed as adverse reactions. If any of the symptoms occur after use, stop use immediately and ask a doctor, pharmacist or registered salesperson with the package insert.
|Digestive organs||Nausea/vomiting, loss of appetite, stomach distress, stomachache, stomatitis, heartburn, heavy feeling in the stomach, gastrointestinal bleeding, abdominal pain, diarrhea, feeling of fullness in the stomach/abdomen|
|Psychoneurotic system||Dizziness, insomnia, feeling depressed|
|Respiratory organs||Shortness of breath|
|Others||Blurred vision, ringing in ears, swelling, back pain, numbness|
The following serious symptoms may rarely occur. In such cases, ask a doctor and receive medical treatment immediately.
|Name of symptom||Symptom|
|Shock (anaphylaxis)||Symptoms such as itchy skin, hives, hoarseness, sneezing, itchy throat, difficulty in breathing, palpitation and clouding of consciousness may occur immediately after use.|
|Oculo-muco-cutaneous syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis||Symptoms such as high fever, ocular hyperemia, eye discharge, lip erosion, sore throat, widespread rash/redness of the skin, etc. may persist or worsen suddenly.|
|Liver disorders||Symptoms such as fever, itching, rash, jaundice (the skin and whites of eyes becoming yellow), brown urine, general malaise, loss of appetite may occur.|
|Kidney disorders||Symptoms such as fever, rash, decrease in urinary output, generalized swelling, general malaise, arthritic pain (joint pain), diarrhea, etc. may occur.|
|Aseptic meningitis||Intense headache with stiffness in neck, fever, nausea/vomiting, etc. may occur. (These symptoms have been reported frequently particularly in people receiving treatments for systemic lupus erythematosus or mixed connective tissue disease.)|
|Interstitial pneumonia||Symptoms such as shortness of breath/difficulty in breathing from climbing stairs or other hard activities, dry cough, fever, etc. may suddenly occur or persist.|
|Asthma||Symptoms such as wheezing, whistling or difficulty in breathing, etc. may occur.|
|Blood disorders||Symptoms such sore throat, fever, general malaise, face or the back side of eyelid are whitened, blood easily (bleeding gums, nosebleed, etc.), bruising (color does not disappear even when pushing), etc. may occur.|
|Gastrointestinal disorders||Black stools, hematemesis, bloody stool, mucous and bloody stools (loose stools with blood/mucus/pus), etc. may occur.|
|Respiratory depression||Symptoms such as shortness of breath, difficulty in breathing, etc. may occur.|
4.The following symptoms may occur after use; in case these symptoms persist or worsen, stop use and ask a doctor, pharmacist or registered salesperson with the package insert. Constipation, dry mouth, sleepiness
5.If symptoms do not improve after using 5 or 6 times (particularly if fever persists for 3 days or longer, or comes back repeatedly), stop use and ask a doctor, pharmacist or registered salesperson with the package insert.